Piriton Allergy Tablets - 30 Tablets

£3.69
30 | £0.12 per 1
2740028

Piriton Allergy Tablets provide fast relief from the symptoms of hayfever and other allergies. Each tablet contains chlorphenamine maleate 4mg.
See details below, always read the label

Suitable for: Adults and children aged 6 years and over.
Active ingredients: Chlorphenamine Maleate
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Piriton Allergy for the symptomatic relief from the symptoms of :

  • hayfever and other allergies e.g. pet, house dust mite & mould spore allergies
  • nettle rash, hives, heat rash, prickly heat & dermatitis
  • reactions to food, food additives, medicines & insect bites.

Also relieves the itchy rash of chickenpox.

Suitable for

Adults and children aged 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Adults and children aged 12 years and over: Take one tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours.

Children aged 6 to 12 years: Give half a tablet every 4 to 6 hours. Do not give more than 6 half tablets in 24 hours.

Children under 6 years: not recommended.

Hazards and Cautions

WARNING: may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

If symptoms persist consult your doctor.

Keep all medicines out of the reach of children.

Storage

Store below 30ºC.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Chlorphenamine Maleate

Ingredients

Active ingredients: Each tablet contains chlorphenamine maleate 4mg.

Also includes: Lactose. See leaflet for further advice.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.